Spontaneous compartment syndrome in association with simvastatin-induced myositis

J L Walker, G H Smith, M S Gaston, C M Robinson

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

Compartment syndrome as a result of simvastatin-induced myositis is extremely rare. This case discusses a patient with spontaneous onset compartment syndrome that necessitated four-compartment fasciotomy. A thorough investigation into its cause highlighted statin-induced myositis as the most likely aetiological agent. When investigating a patient with unexplained spontaneous compartment syndrome it is important to consider drug-induced myositis. This case reinforces the difficulty faced in diagnosing spontaneous compartment syndrome.
Original languageEnglish
Pages (from-to)305-6
Number of pages2
JournalEmergency Medicine Journal
Volume25
Issue number5
DOIs
Publication statusPublished - 2008

Fingerprint

Dive into the research topics of 'Spontaneous compartment syndrome in association with simvastatin-induced myositis'. Together they form a unique fingerprint.

Cite this